# SDR AALA201901299049

- Difficulty date: January 27, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 27,996 hours, 11,269 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FUEL FROM THE RIGHT TANK WAS EITHER BURNING OR TRANSFERRING TO CENTER TANK AT THE RATE OF 1000 LBS IN 3.0 HOURS. ALL FUEL SHOULD HAVE BURNED FROM CENTER ONLY. FUEL FLOW WERE MATCHED CENTER TANK HAD 8000 LBS WITH BOTH PUMPS ON AND X FEED VALVE CLOSED. VENDOR REPLACED NR 9 FUEL PROBE ON RIGHT HAND WING. OPERATIONS CHECK AND LEAK CHECK SATISFACTORY.
